MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW,FIXATION,BONE
Model Number 201.764
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: hrs.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Occupation: reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent for a surgical procedure for distal radius.The 2.4 cortex screws in the va distal radius set don¿t fit through the distal drill guides.The screw instead locks the guide down to the bone.Tried to use distal drill guide blocks and the screw wouldn¿t fit through block and locked the plate to the radius.The procedure was completed successfully without surgical delay.There was no patient consequence reported.Concomitant device reported: unk - plates: va-lcp distal radius (part# unknown; lot# unknown; quantity: 1).This complaint involves twenty-six (26) devices.This report is for (1) 2.4mm cortex screw slf-tpng with t8 stardrive recess 14mm.This report is 6 of 6 for (b)(4).Related product complaint: (b)(4).

Brand Name
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12556296
Report Number2939274-2021-05835
Device Sequence Number19063576
Product Code HWC
UDI-Device Identifier10886982142757
UDI-Public(01)10886982142757
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.764
Device Catalogue Number201.764
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 14; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 14; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 14; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 14; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 14